VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(759 ms)

#2852995Aug 6, 2025
Female·11 yrs·OH·HPV9, MNQ, TDAP

Patient initially developed a lump in her right deltoid muscle with soreness where the vaccine was given. The lump resolved in a few days. She continues to have right upper arm/deltoid pain and also right shoulder pain (anterior and posterior shoulder) with mo…

ArthralgiaInjection site massInjection site painPain
#2852996Aug 6, 2025
Male·14 yrs·HPV9

Administered 2/2 HPV vaccine, monitored while in the exam room with mom following vaccine. Dr. still had part of exam left and was in room with patient and mom, about 5 minutes after receiving the vaccine he had a syncopal episode with LOC for 10-15 seconds an…

Syncope
#2852997Aug 6, 2025
Female·1 yrs·MMR

Widespread morbilliform rash without itching, pain, or altered behavior starting on 8/4 and leading to office visit on 8/6

Rash morbilliform
#2852998Aug 6, 2025
Female·17 yrs·MENB

large local reaction several days after vaccination consistent with cellulitis

Local reaction
#2852999Aug 6, 2025
Female·64 yrs·SC·RSV

Urticaria and Angioedema, Local reaction then face and neck

AngioedemaLocal reactionUrticaria
#2853000Aug 6, 2025
Female·11 yrs·WY·HPV9

Since at least the day after, and continuing until NOW (still there) it has been one month tomorrow and the injection site is still raised and red. The redness has subsided in the month but still there today AUG 6th. The skin was raised, red, and peeling. Now,…

Injection site discolourationInjection site erythemaInjection site reactionInjection site swellingSkin exfoliation
#2853001Aug 6, 2025
Female·54 yrs·VARZOS

annular rash and myalgia developing approx 1 week after first Shingrix dose

MyalgiaRash
#2853002Aug 6, 2025
Female·55 yrs·TX·COVID19, UNK

Two regular vaccines then 2 boosters First, TIAs then full CVA (stroke)

Cerebrovascular accidentTransient ischaemic attack
#2853003Aug 6, 2025
Female·16 yrs·TX·MENB

redness to the injection site. As per mom, pt woke up with swelling to the upper arm on 08/05/2025

Injection site erythemaInjection site swelling
#2853004Aug 6, 2025
Female·50 yrs·GA·HEP, TDAP, VARZOS

Pain and swelling at injection site

Injection site painInjection site swelling
#2853005Aug 6, 2025
Female·11 yrs·ID·MENB

On 8/23/24 MenQuadfi was ordered by provider FNP. Bexsero was administered to patient. Error was noted 8/6/25 following an internal vaccine audit. Patient's family was notified 8/6/25. No adverse events reported following vaccine administration.

No adverse eventWrong product administered
#2853006Aug 6, 2025
Female·16 yrs·MI·MENB, MNQ

Patient had syncopal episode approximately 5 minutes after vaccine administration. Patient collapsed to the floor, striking the left, posterior aspect of skull on laminate flooring. Abrasion noted, but no laceration. Patient appeared to have a minimal amount…

DisorientationHead injuryHyperhidrosisJoint injuryMuscle rigiditySkin abrasion+2 more
#2853007Aug 6, 2025
Female·12 yrs·VA·UNK

pt received vaccine in treatment room, per nurse report was well appearing and felt well at time of leaving tx room. she walked to lobby with mom and while mom was checking out, pt passed out in the lobby. no apparent injury. bp found to be low with sbp low in…

HyperhidrosisHypotensionLoss of consciousnessPallor
#2853008Aug 6, 2025
SeriousHospitalizedLife-threateningDisabled
Female·54 yrs·ME·COVID19

Was diagnosed with v fib, moo was riot symptoms of anything at all prior to taking vaccine es. No family history .

Laboratory testRoad traffic accidentVentricular fibrillation
#2853009Aug 6, 2025
Male·60 yrs·MA·PNC21

The PCV21 vaccine was given on 7/23 after discussion with the patient's primary doctor. On 7/28, patient presented to the clinic with an injection site reaction and concern for an allergic reaction to the vaccine. Per physician note on 7/28, "notably multiple…

Injection site reaction
#2853010Aug 6, 2025
Female·7 yrs·AZ·DTAP

INCORRECT VACCINE ADMINISTERED

Wrong product administered
#2853011Aug 6, 2025
Female·65 yrs·WV·HEPAB

The patient has not received a second dose of Twinrix; received first dose of Havrix on 29Jan2019/first dose of Twinrix on 10Apr2025/Inappropriate schedule of vaccine administered; This non-serious case was reported by a pharmacist via call center representati…

Inappropriate schedule of product administrationIncomplete course of vaccination
#2853012Aug 6, 2025
Male·68 yrs·FL·PNC20

PATIENT HAD PREVNAR20 IN DECEMBER 2024 AND AGAIN IN AUGUST 2025

Extra dose administered
#2853013Aug 6, 2025
Male·15 yrs·MI·HPV9

Syncopal episode about 5 minutes after receiving HPV vaccine. Unknown signs or symptoms. During syncopal episode, patient sustained cut to upper lip and hit back of head. Patient was revaluated by the provider and advised of signs of concussion and what to wat…

Lip injurySkin lacerationSyncope
#2853014Aug 6, 2025
SeriousDied
Male·0.3 yrs·NY·HEP

I do not believe that the vaccination was a cause of adverse event, but given severity of event, I would like to report to VAERS out of due diligence as as encourage by VAERS instructions. The patient passed away ~6/21, died from sudden unexpected infant death…

AsphyxiaAutopsyBed sharingDeathLaboratory testSudden infant death syndrome
Page 1629 of 96,467